A new recursive theorem on n-extendibility

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A graph G having a 1-factor is called n-extendible if every matching of size n extends to a 1-factor. Let G be a 2-connected graph of order 2p. Let r ≥ 0 and n > 0 be integers such that p - r ≥ n + 1. It is shown that if G\S is n-extendible for every connected subgraph S of order 2r for which G\S is connected, then G is n-extendible.

Original languageEnglish
Pages (from-to)79-83
Number of pages5
JournalGraphs and Combinatorics
Volume13
Issue number1
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics

Cite this

A new recursive theorem on n-extendibility. / Nishimura, Tsuyoshi.

In: Graphs and Combinatorics, Vol. 13, No. 1, 1997, p. 79-83.

Research output: Contribution to journalArticle

@article{bbf4affe877d4a91af91704560f9bdb5,
title = "A new recursive theorem on n-extendibility",
abstract = "A graph G having a 1-factor is called n-extendible if every matching of size n extends to a 1-factor. Let G be a 2-connected graph of order 2p. Let r ≥ 0 and n > 0 be integers such that p - r ≥ n + 1. It is shown that if G\S is n-extendible for every connected subgraph S of order 2r for which G\S is connected, then G is n-extendible.",
author = "Tsuyoshi Nishimura",
year = "1997",
language = "English",
volume = "13",
pages = "79--83",
journal = "Graphs and Combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - A new recursive theorem on n-extendibility

AU - Nishimura, Tsuyoshi

PY - 1997

Y1 - 1997

N2 - A graph G having a 1-factor is called n-extendible if every matching of size n extends to a 1-factor. Let G be a 2-connected graph of order 2p. Let r ≥ 0 and n > 0 be integers such that p - r ≥ n + 1. It is shown that if G\S is n-extendible for every connected subgraph S of order 2r for which G\S is connected, then G is n-extendible.

AB - A graph G having a 1-factor is called n-extendible if every matching of size n extends to a 1-factor. Let G be a 2-connected graph of order 2p. Let r ≥ 0 and n > 0 be integers such that p - r ≥ n + 1. It is shown that if G\S is n-extendible for every connected subgraph S of order 2r for which G\S is connected, then G is n-extendible.

UR - http://www.scopus.com/inward/record.url?scp=27144463163&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27144463163&partnerID=8YFLogxK

M3 - Article

VL - 13

SP - 79

EP - 83

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 0911-0119

IS - 1

ER -